# SDR CA050223012

- Difficulty date: February 20, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 22,357 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 501200742
- Condition: Cracked
- Location: Wing To Body
- Part time: 23,322 hours, 24,128 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AD-81-25 THIS FITTING WAS FOUND CRACKED AND IT WAS REPLACED IAW THE SIRM.
